# SDR SWAA020010

- Difficulty date: January 2, 2002
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- Aircraft time: 62,871 hours, 68,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6013211
- Part serial: 14993
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND EMERGENCY EXIT BATTERY PACK INOP IN FWD CARGO.  REMOVED AND REPLACED BATTERY PACK PER MM.
